# SDR YENA201710060833

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 12,895 hours, 8,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011394
- Condition: Failed
- Location: Emergency Lights
- Part time: 12,895 hours, 8,610 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.   R & R POWER SUPPLY IAW AMM 33-50-00.
